# SDR DXTA200501050

- Difficulty date: October 6, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N301QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800010
- Aircraft time: 786 hours, 528 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 7023460801
- Part serial: 0405062
- Condition: Burned
- Location: Cockpit
- Part time: 312 hours, 208 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RIGHT PFD / DU NR 4, ATTITUDE FAIL, HEADING FAIL, EVENTUALLY DU BLACKED OUT.  FUMES IN THE COCKPIT.  DU CAME BACK ON BEFORE LANDING. TROUBLESHOT TO BAD DU NR 4.  REPLACED DU NR 4 AND DOWNLOADED FILES TO DU NR 4 IAW CE680 M/M 34-23-00.  OP'S CHECK GOOD.
